Inventiones mathematicae

, Volume 135, Issue 3, pp 665–687

Chern class formulas for quiver varieties

  • Anders Skovsted Buch
  • William Fulton
Article

DOI: 10.1007/s002220050297

Cite this article as:
Buch, A. & Fulton, W. Invent math (1999) 135: 665. doi:10.1007/s002220050297

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Anders Skovsted Buch
    • 1
  • William Fulton
    • 2
  1. 1.Department of Mathematics, University of Chicago, Chicago, IL 60637, USAUS
  2. 2.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA (e-mail: abuch@math.uchicago.edu/wfulton@math.lsa.umich.edu)US

Personalised recommendations